# SDR FDEA201304200817

- Difficulty date: April 20, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AGA71704
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO AFT BULKHEAD PANEL CRACKED AT BS 1841 X= -20.   BULKHEAD WEB REMOVED AND REPLACED WITH NEW FABRICATED WEB AS PER SRM 51-31-01 REVISION 52 NEW WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170 REVISION T. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
